# SDR LR7A03031

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Strap
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HST2708 FOUND LT ELEVATOR LOWER SKIN INNER STRAP BROKEN AT TRAILING EDGE HSS 67 & 76.  REPAIRED IAW LAC MEA 382-55-03-013.  NR 2243.
